Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Suffer from IPF. Started using oxygen. Constant nasal drainage. Remedy?

I have IPF, just into 4th year. Gone rapidly downhill this last 12 months. Just started to use oxygen . Not all the time, just for a few minutes after exertion to bring my STATS up again. This last two weeks my nose has been running away with me. Constantly pouring watery liquid. It has been suggested that is is the oxygen causing it. My other meds haven t changed much. I have taken Hydrocortisone since day 1, NAC, to help clear the musus. that s about it. I have Liquid Morphine that I use most nights just before sleeping. it helps me relax. I need someone who has a good knowledge if IPF
Asked On : Tue, 19 Mar 2013
Answers:  1 Views:  58
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Pulmonologist 's  Response
You can use ipratropium nasal spray if it is available in your country. ( Atrovent)
If you have sneezing and itching also , it may be unrelated to IPF and oxygen therapy. In that case antiallergy drugs like antihistamines ( oral or nasal ) will also be useful.
How are you taking hydrocortisone , injection? nasal drops ? Or you mean corticosteroid when you mention hydrocortisone?
Answered: Fri, 22 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor